arrow
Volume 15, Number 3
Previous Issue Next Issue

M. Wang & S. Zhang

J. Comp. Math., 15 (1997), pp. 193-202.

Preview Full PDF 2013 20294 Abstract

B. N. Lu & G. H. Wan

J. Comp. Math., 15 (1997), pp. 203-218.

Preview Full PDF 1985 20427 Abstract

B. L. Guo & Q. S. Chang

J. Comp. Math., 15 (1997), pp. 219-232.

Preview Full PDF 2075 20090 Abstract

L. Brugnano

J. Comp. Math., 15 (1997), pp. 233-252.

Preview Full PDF 2040 20362 Abstract

J. M. Peng & Y. Yuan

J. Comp. Math., 15 (1997), pp. 253-264.

Preview Full PDF 2093 19994 Abstract

L. Deng & T. Kako

J. Comp. Math., 15 (1997), pp. 265-278.

Preview Full PDF 2108 20364 Abstract

H. C. Huang, W. M. Xue & S. Zhang

J. Comp. Math., 15 (1997), pp. 279-287.

Preview Full PDF 2105 20484 Abstract

M. Puta

J. Comp. Math., 15 (1997), pp. 288-288.

Preview Full PDF 2045 20148 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard